# SDR UPS02839661

- Difficulty date: September 22, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, R1 DOOR JAMB LWR AFT CORNER HAS 2 CRACKS FOUND WITH NDT,   REPAIRED AREA IAW DC8 SRM 53-2-0 FIG 14
